Eine Klasse minimaler, nicht plättbarer Graphen.

K. Wagner

Mathematische Annalen (1970)

  • Volume: 187, page 104-113
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Wagner, K.. "Eine Klasse minimaler, nicht plättbarer Graphen.." Mathematische Annalen 187 (1970): 104-113. <http://eudml.org/doc/162009>.

author = {Wagner, K.},
journal = {Mathematische Annalen},
keywords = {topology},
pages = {104-113},
title = {Eine Klasse minimaler, nicht plättbarer Graphen.},
url = {http://eudml.org/doc/162009},
volume = {187},
year = {1970},

AU - Wagner, K.
TI - Eine Klasse minimaler, nicht plättbarer Graphen.
JO - Mathematische Annalen
PY - 1970
VL - 187
SP - 104
EP - 113
KW - topology
UR - http://eudml.org/doc/162009
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.